A 79-year-old male asked:
how can you stop post nasal drip which causes vomitting. ?
2 doctor answers
Dr. John Chiu answered
56 years experience Allergy and Immunology
Depends: Check with your doctor to find out where the post-nasal drips come from (sinusitis? Sometimes the sensation of post-nasal drips may well be from reflux onto the throat. One can only treat it when the cause is known.
Answered on Nov 21, 2013
Dr. Claude Parola answered
39 years experience Internal Medicine
Post nasal drip: Post nasal drip may due to rhinitis, sinusitis, gastro-esopahageal reflux, allergies; find the cause and treat it. For example allergies can be treated with antihystamine( loratadine, benadryl, (diphenhydramine) cetirizine), reflux can be treated with antacid (ranitidine, omeprazole, lansoprazole), see a doc to find the cause.
Answered on Apr 9, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!